# SDR 5TTY2018122570001

- Difficulty date: December 17, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000205
- Aircraft time: 21,883 hours, 14,356 cycles
- Engine: Ge CF3410E5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070667
- Part serial: 2008041913
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF THE AIRCRAFT AS FLIGHT AV536 FROM SAP-HONDURAS TO SAL, THE AIRCRAFT TURNED BACK TO SAP AIRPORT DUE TO A BLEED 2 FAIL MESSAGE WHILE BLEED SYS 1 WAS DEFERRED.  NO OVERWEIGHT LANDING REPORTED.  ENGINE 2 FAIN AIR VALVE WAS REPLACED PER MAINTENANCE MANUAL INSTRUCTIONS AND FOUND NOT DISCREPANCIES AFTER PERFORMING REQUIRED TEST.  ADDITIONALLY, THE NACELLE PRESSURE REGULATING SHUT OFF VALVE WAS REPLACED TO CLEAR THE DIFFERED ENGINE 1 BLEED SYSTEM.  THE AIRCRAFT WAS RETURNED TO SERVICE AFTER CORRECTING THE REPORTED FAILURES.
